Hail, Goliad
- When
- March 27, 1:00 AM CST
- Where
- Goliad County, 5 mi N of Fannin
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 28.767, -97.233
3 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Mar 26, 11:00 PM CST, 2 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1100 PM CST SAT MAR 26 2005 .UPDATE...UPDATED ZONES AND GRIDS TO BUMP UP WINDS SPEEDS AND GUSTS. MSAS ANALYSIS REVEALS VERY STRONG 3 HR PRESS RISES (6 MB) HAVE OCCURED ACROSS THE RIO GRANDE PLAINS. PREVIOUS UPDATE BELOW... && .PREVIOUS UPDATE...SFC BOUNDARY BASED ON OBS AND RADAR AT 02Z LOCATED FM SOUTH OF HEBBRONVILLE TO CORPUS CHRISTI THEN EAST INTO THE MIDDLE TEXAS COASTAL WATERS. FRONT WILL CONTINUE SOUTH THRU THE EVENING...PUSHED ALONG BY STG 3 HR PRESS RISES NOTED TO THE WEST AND NORTHWEST. RUC ANALYSIS SHOWS STG 85 KT H5 JET CORE IN BASE OF TROF NOW MOVING INTO EWX SW ZONES AND CRP EXTREME NW ZONES. H25 JET CORE ACROSS S-CTRL TX...POSITIONING FAVORED RRQ ACROSS NRN ZONES. VORT ADVECTION (H7-H3 Q-V CONV) ALSO INCREASING ACROSS THE NW ZONES OVR THE PAST 2 HOURS. IN RESPONSE...ELEVATED CONVECTION HAS DEVELOPED FM LIVE OAK COUNTY SW INTO NE WEBB/NRN DUVAL COUNTIES. EXPECT DEVELOPMENT OF CONVECTION AND MOVEMENT EAST THRU REMAINDER OF EVENING AS DYNAMICS SPREAD ENE. COOLING MID LEVEL TEMPS/STEEPENING LAPSE RATES COULD SUPPORT SOME ELEVATED THUNDER. WILL NUDGE POPS JUST A TAD (NOT TOO MUCH)...TAPERING OFF AFTER MIDNIGHT. WONT COMPLETELY REMOVE AFTER MIDNIGHT AS MODELS INDICATING MAIN H5 VORT LOBE MOVES ACROSS. (HOWEVER JET DYNAMICS AND Q-V CONV APPEARS TO HAVE SHIFTED NE BY THEN. WINDS WILL INCREASE THRU THE EVENING (STG PRESS RISES NOTED NW WITH HDO/UVA GUSTING OVR 30 KTS) BECOMING WINDY IN MANY LOCATIONS. && .MARINE...STRONG OFFSHORE FLOW WILL DEVELOP THIS EVENING AN OVERNIGHT BEHIND STRONG LATE SEASON COLD FRONT OVERNIGHT. WINDS WILL LIKELY REACH 25 KNOTS SUSTAINED WITH GUSTS OVER GALE FORCE OVER THE GULF WATERS. WINDS WILL REMAIN STRONG THROUGH EARLY SUN AFTN THEN WEAKEN AS HIGH PRESSURE SETTLE INTO THE REGION. ISOL/SCT SHOWERS/TSTMS ALSO EXPECTED ACROSS MAINLY THE WATERS NW OF PORT ARANSAS OVERNIGHT IN RESPONSE TO UPR LVL DISTURBANCE. && .AVIATION...EXPECT MVFR CONDITIONS (LOW CEILINGS) TO DEVELOP AREAWIDE OVERNIGHT. SEA FOG ALG THE COAST SOUTH OF RKP WL STEADILY DISSIPATE AS DRIER AIR FILTERS INTO THE REGION TNGT BEHIND THE FRONT. SFC WIND GUSTS AROUND 25KT ANTICIPATED OVERNIGHT GENERALLY EAST OF US ROUTE 77. ISOL/SCT SHOWERS/THUNDERSTORMS...ALG WITH ASSOCIATED IFR CEILINGS...ARE ANTICIPATED OVER THE REGION OVERNIGHT UNTIL AROUND 12Z SUN. VFR CONDITIONS WL DEVELOP FROM N TO S ACRS THE REGION BEGINNING AROUND 14Z SUN. && .CRP WATCHES/WARNINGS/ADVISORIES...SMALL CRAFT ADVISORY ALL MARINE ZONES. && 76...SHORT-TERM 87...LONG-TERM
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 857 AM CST SAT MAR 26 2005 GMZ230-235-250-255-270-275-TXZ229>234-239>247-262000- ARANSAS-BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-BEE-CALHOUN- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- DUVAL-GOLIAD-JIM WELLS-KLEBERG-LASALLE-LIVE OAK-MCMULLEN-NUECES- REFUGIO-SAN PATRICIO-VICTORIA- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-WEBB- 857 AM CST SAT MAR 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT A PRE-FRONTAL TROUGH WILL COMBINE WITH AN APPROACHING STRONG UPPER LEVEL DISTURBANCE TO PRODUCE A CHANCE OF THUNDERSTORMS...MAINLY ACROSS THE NORTHERN COASTAL BEND AND RIO GRANDE PLAINS. SOME STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE EAST ACROSS PORTIONS OF CENTRAL AND EASTERN TEXAS. THESE STRONG TO SEVERE STORMS ARE GENERALLY EXPECTED TO REMAIN NORTH OF THE REGION...HOWEVER THERE IS A SLIGHT POTENTIAL THAT A FEW OF THE STRONGER STORMS COULD JUST CLIP NORTHERN SECTIONS OF THE COASTAL BEND NEAR VICTORIA TO GEORGE WEST AND PORTIONS OF THE RIO GRANDE PLAINS NORTH OF HIGHWAY 72. A STRONG COLD FRONT WILL MOVE OFF THE COAST THIS EVENING WITH A STRONG NORTHWEST TO NORTH WIND IN ITS WAKE. SMALL CRAFT ADVISORIES CAN BE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORY CONDITIONS CAN BE EXPECTED THROUGH SUNDAY EVENING DUE TO STRONG OFFSHORE FLOW AND LARGE SEAS. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ON TUESDAY AND WEDNESDAY DUE TO STRONG ONSHORE FLOW. ANOTHER COLD FRONT IS EXPECTED TO PUSH THROUGH THE REGION THURSDAY NIGHT. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO DEVELOP BEHIND THIS FRONT DURING THE MORNING HOURS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. MJG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1252 AM CST SUN MAR 27 2005 TXZ233-234-270745- GOLIAD-VICTORIA- 1252 AM CST SUN MAR 27 2005 ...A STRONG THUNDERSTORM WAS AFFECTING GOLIAD AND VICTORIA COUNTIES... AT 1247 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF WEESATCHE...OR 7 MILES NORTH OF GOLIAD...MOVING NORTHEAST AT 60 MPH. THIS STORM WILL BE NEAR... MISSION VALLEY BY 100 AM CST. NURSERY BY 105 AM CST. WINDS 40 TO 50 MPH AND SMALL HAIL ARE EXPECTED WITH THIS STORM. TE
The Corpus Christi radar (KCRP), 113 km away, was scanning. The volume nearest the first event began at 07:00 UTC.
3 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, March 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5439193, 5439194, 5439195.